# SDR IXXA06SMN253S

- Difficulty date: July 28, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Nicked
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT WING OB FLAP LOWER SKIN TRAILING EDGE SKIN NICKED BETWEEN STATIONS XF415.000 AND XF435.000. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN (AL 2024 T3 0.025”) AND DOUBLER (AL 2024 T3 0.020”). BONDED BOTH PARTS WITH HYSOL. CLEANED, TREATED AND PRIMED AREA AND NEW SKIN. APPLIED SEALANT TO FAYING SURFACES. INSTALLED NEW SKIN IAW SRM 51-1-21, SRM 57-7-1 FIG. 4 T.R. NR 57-94 DATE 10-01-02, SRM 57-1-0 PAGE 1, SRM 51-1-21, SRM 57-7-1 FIG. 4 ITEM U, Q, SRM 51-1-9,  SRM 51-1-8B,  SRM 51-1-11.
